MathSciNet Relay Station
MathSciNet bibliographic data
MR1957979 93B30 (93E12)
Xia, X.; Moog, C. H. Identifiability of nonlinear systems with application to HIV/AIDS models. IEEE Trans. Automat. Control 48 (2003), no. 2, 330–336.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement